# SDR SWAA2025060266809

- Difficulty date: May 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - CORROSION ON SIDEWALL SUPPORT BS500A+14; BS500B+6; BS500B+10; BS500B+18; 500C+2 RBL 24.5 WL 156 (MARKED)<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS400 TO BS500D LBL24.5 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500 REV: -.;[02] VERIFIED
